{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,1]],"date-time":"2026-04-01T19:40:07Z","timestamp":1775072407763,"version":"3.50.1"},"reference-count":0,"publisher":"Turkish Society of Cardiology","issue":"7","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Arch Turk Soc Cardiol"],"published-print":{"date-parts":[[2012]]},"DOI":"10.5543\/tkda.2012.54077","type":"journal-article","created":{"date-parts":[[2013,7,19]],"date-time":"2013-07-19T09:42:29Z","timestamp":1374226949000},"page":"615-619","source":"Crossref","is-referenced-by-count":10,"title":["A case of acute coronary syndrome following the use of parenteral penicillin: Kounis syndrome"],"prefix":"10.5543","volume":"40","author":[{"given":"Derya","family":"Tok","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"3567","container-title":["Turk Kardiyoloji Dernegi Arsivi-Archives of the Turkish Society of Cardiology"],"original-title":[],"deposited":{"date-parts":[[2023,1,5]],"date-time":"2023-01-05T15:15:49Z","timestamp":1672931749000},"score":1,"resource":{"primary":{"URL":"https:\/\/archivestsc.com\/jvi.aspx?un=TKDA-54077"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2012]]},"references-count":0,"journal-issue":{"issue":"7","published-print":{"date-parts":[[2012]]}},"URL":"https:\/\/doi.org\/10.5543\/tkda.2012.54077","relation":{},"ISSN":["1016-5169"],"issn-type":[{"value":"1016-5169","type":"print"}],"subject":[],"published":{"date-parts":[[2012]]}}}